Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 5, Issue 1, Pages 21-30
http://dx.doi.org/10.1155/S0161171282000039

Some remarks on certain classes of semilattices

Department of Mathematics, Andhra University, Waltair 530003, India

Received 28 June 1979; Revised 7 March 1980

Copyright © 1982 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

P. V. Ramana Murty and M. Krishna Murty, “Some remarks on certain classes of semilattices,” International Journal of Mathematics and Mathematical Sciences, vol. 5, no. 1, pp. 21-30, 1982. https://doi.org/10.1155/S0161171282000039.